Follow
JE Chacón
JE Chacón
Professor of Statistics, Departamento de Matemáticas, Universidad de Extremadura (Spain)
Verified email at unex.es - Homepage
Title
Cited by
Cited by
Year
Multivariate plug-in bandwidth selection with unconstrained pilot bandwidth matrices
JE Chacón, T Duong
Test 19 (2), 375-398, 2010
1662010
Asymptotics for general multivariate kernel density derivative estimators
JE Chacón, T Duon, MP Wand
1502011
Multivariate kernel smoothing and its applications
JE Chacón, T Duong
Chapman and Hall/CRC, 2018
1452018
Data-driven density derivative estimation, with applications to nonparametric clustering and bump hunting
JE Chacón, T Duong
Electronic Journal of Statistics 7, 499-532, 2013
1112013
A population background for nonparametric density-based clustering
JE Chacón
Statistical Science 30 (4), 518-532, 2015
96*2015
Data‐driven choice of the smoothing parametrization for kernel density estimators
JE Chacón
Canadian Journal of Statistics 37 (2), 249-265, 2009
342009
The modal age of statistics
JE Chacón
International Statistical Review 88 (1), 122-141, 2020
312020
UNCONSTRAINED PILOT SELECTORS FOR SMOOTHED CROSS‐VALIDATION
JE Chacón, T Duong
Australian & New Zealand Journal of Statistics 53 (3), 331-351, 2011
282011
A note on the universal consistency of the kernel distribution function estimator
JE Chacon, A Rodriguez-Casal
Statistics & Probability Letters 80 (17-18), 1414-1419, 2010
272010
A comparison of bandwidth selectors for mean shift clustering
JE Chacón, P Monfort
arXiv preprint arXiv:1310.7855, 2013
252013
Mixture model modal clustering
JE Chacón
Advances in Data Analysis and Classification 13 (2), 379-404, 2019
242019
On the existence and limit behavior of the optimal bandwidth for kernel density estimation
JE Chacón, J Montanero, AG Nogales, P Pérez
Statistica Sinica 17 (1), 289-300, 2007
242007
Gaussian kernels for density estimation with compositional data
JE Chacón, G Mateu-Figueras, JA Martín-Fernández
Computers & Geosciences 37 (5), 702-711, 2011
232011
A note on kernel density estimation at a parametric rate
JE Chacón, J Montanero, AG Nogales
Nonparametric Statistics 19 (1), 13-21, 2007
212007
Efficient recursive algorithms for functionals based on higher order derivatives of the multivariate Gaussian density
JE Chacón, T Duong
Statistics and Computing 25 (5), 959-974, 2015
152015
Bootstrap Bandwidth Selection Using an h‐Dependent Pilot Bandwidth
JE Chacón, JUS Montanero, AG Nogales
Scandinavian journal of statistics 35 (1), 139-157, 2008
132008
A close‐up comparison of the misclassification error distance and the adjusted Rand index for external clustering evaluation
JE Chacón
British Journal of Mathematical and Statistical Psychology 74 (2), 203-231, 2021
122021
Exact and asymptotically optimal bandwidths for kernel estimation of density functionals
JE Chacón, C Tenreiro
Methodology and Computing in Applied Probability 14 (3), 523-548, 2012
102012
Statistical outline of animal home ranges: an application of set estimation
A Baíllo, JE Chacón
Handbook of Statistics 44, 3-37, 2021
72021
Data-based choice of the number of pilot stages for plug-in bandwidth selection
JE Chacón, C Tenreiro
Comm. Statist. Theory Methods. doi 10 (03610926.2011), 606486, 2011
7*2011
The system can't perform the operation now. Try again later.
Articles 1–20